| Model Number |
CL-10-MG |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, pre-operatively, when opened the package found fracture, part of suture was fracture during operation.The company voluntarily recalled the model.There was no patient involvement.